# SDR UIEA2023060900623

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 109,482 hours, 17,361 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON ENG #1 PRIMARY EXHAUST OUTER SKIN AT NAC STA 341.67 BETWEEN 4/5 O'CLOCK( DENT WAS EVALUATED AND FOUND WITHIN ALLOWABLE LIMITS IAW B767-300 SRM 54-42-30-1A-1 A.D. 1 FIG 101 SHEET 3 NOTE N DETAIL VIII REV 122 15 APR 23. DENT WAS ADDED ON DENT LOG DAMAGE CHART AS PER ATLAS GMM 3.19.1 )
